en
Scientific article
Open access
English

Projective metrics and mixing properties on towers

Published inTransactions of the American Mathematical Society, vol. 353, no. 8, p. 3371-3389
Publication date2001
Citation (ISO format)
MAUME-DESCHAMPS, Véronique. Projective metrics and mixing properties on towers. In: Transactions of the American Mathematical Society, 2001, vol. 353, n° 8, p. 3371–3389. doi: 10.1090/s0002-9947-01-02786-6
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal0002-9947
492views
284downloads

Technical informations

Creation10/29/2010 2:33:00 PM
First validation10/29/2010 2:33:00 PM
Update time03/14/2023 4:08:23 PM
Status update03/14/2023 4:08:23 PM
Last indexation01/15/2024 9:47:00 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack